Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Diplopia/Double Vision (4802)
Date of Event
04/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), 20.0d) was explanted due to the patient's dissatisfaction with the chosen refractive target and a new light adjustable lens (lal, sn (b)(6), 20.5d) implanted as a replacement.